# SDR CA150422003

- Difficulty date: November 28, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 41,054 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Leg Assy
- Part number: C6UM111107
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LANDING GEAR NDT`D BY AUTHORIZED FACILITY PER 5 YEAR INSPECTION REQUIREMENT.  PITTING, CORROSION & BOLT FLANGE HOLES OUT OF LIMITS FOUND DURING INTERNAL INSPECTION.  GEAR LEG BEYOND ECONOMICAL REPAIR.  NEW GEAR LEG PURCHASED & INSTALLED.
